# SDR CA030722003

- Difficulty date: April 25, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 4,074 hours
- Engine: Lyc ALF502L
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Fluctuates
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE RT ENGINE OIL PRESSURE STARTED FLUCTUATING WITH HIGH VIBESMASTER CAUTION. CREW SHUT DOWN RIGHT ENGINE AND AN UNEVENTFUL LANDING WAS MADE. PAX CONTINUED ON CHARTERED AIRCRAFT.  POSTFLIGHT TROUBLESHOOTING REVEALED A DEFECTIVE OIL PUMP AND METAL CONTAMINATION. THE ENGINE WAS REMOVED. A LOANER ENGINE WAS INSTALLED AND THE AIRCRAFT WAS TURNED TO SERVICE.
